Unifying impossibility theorems: A topological approach

Research output: Contribution to journalArticlepeer-review


In this note a topological approach is developed which permits us to prove Arrow′s impossibility theorem in the social choice theory using a topological technique close to that of Chichilnisky.

Original languageEnglish (US)
Pages (from-to)404-415
Number of pages12
JournalAdvances in Applied Mathematics
Issue number4
StatePublished - Dec 1993
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Unifying impossibility theorems: A topological approach'. Together they form a unique fingerprint.

Cite this